Home >

news ヘルプ

論文・著書情報


タイトル
和文: 
英文:On the zeros of approximate functions of Rankin-Selberg L-functions 
著者
和文: 鈴木 正俊.  
英文: Masatoshi Suzuki.  
言語 English 
掲載誌/書名
和文: 
英文:Acta Arithmetica 
巻, 号, ページ Volume 136    no. 1    pp. 19-45
出版年月 2009年 
出版者
和文: 
英文: 
会議名称
和文: 
英文: 
開催地
和文: 
英文: 
公式リンク https://www.impan.pl/en/publishing-house/journals-and-series/acta-arithmetica/all/136/1/82051/on-zeros-of-approximate-functions-of-the-rankin-8211-selberg-l-functions
 
DOI https://doi.org/10.4064/aa136-1-3

©2007 Institute of Science Tokyo All rights reserved.